Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Mental health meds for someone with heart problems
Mental health meds for someone with heart problems
@imperfectchild96 Believe me your family would want you to seek medical help. so take our advice and see your Dr!
Jump to this post
Focalin can have some fairly nasty side effects, and with the symptoms you've been noticing, your doctor needs to know about them as soon as possible. Your prescribing doctors name and phone number is on your medication bottle. I would advise calling and ask to speak to his triage nurse….tell her/him you are having possible bad side effects to the medication. They will speak with the doctor ASAP and get back to you with his recommendation. And please let your family know what's going on! It's thoughtful that you don't want to worry them, but trust me, THEY would want to know so they can help you. Let us know how you're doing, OK? I'm sure either a change in dosage or a different medication will be the solution, but please let SOMEONE know you're having problems!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In